# SDR HEEA079275

- Difficulty date: May 16, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N40466
- Make and model: Snias AS350B2
- Aircraft serial: 3004
- Aircraft time: 5,875 hours
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: ER271
- Condition: Leaking
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL CELL CAP LEAKS WHEN FUEL TANK IS FULL. SCRAPPED.
